# SDR DALA2024022802776

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 17,933 hours, 2,072 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 FOUND SEAT-TO-FLOOR EEPLS CONNECTOR LOCKING MECHANISM BROKEN AND CONNECTOR BEING HELD TOGETHER BY ELECTRICAL TAPE. CORRECTIVE ACTION: REPLACED MALE CONNECTOR IAW A330 ESPM 20-44. OPS CHECK GOOD. (5391244)
